# SDR FDEA2019060311195

- Difficulty date: May 31, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 81,789 hours, 16,867 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE FOUND   CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND LOWER AND UPPER BARREL   NUT FACE EXCEED LIMIT BASED THE DIFFERENCE BETWEEN DRAWING LIMIT AND CMM MAX   REWORK LIMIT FOR BARREL NUT HOLE. MINIMUM THICKNESS : 0.3685". REPAIR SHIM   FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A. # : 1-5750-135631A P2 STEP   2. TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP, INBD FWD   HINGE (WING SIDE) -CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.   REFER TO E.A. # : 1-5750-135631A P2 AND SNRM NO. N00401 FOR WORK DETAILS.
